Adult, elderly & childn ≥12 yr 1 or 2 tab 4-6 hrly. Max: 8 tab/24 hr.
May be taken with or without food.
Hepatic & renal impairment. Avoid caffeine-containing products. High BP, glaucoma, overactive bladder syndrome. Not to be used w/ other paracetamol-containing drugs. Pregnancy & lactation. Childn <12 yr.
Skin rash or peeling, itching, breathing problems, swelling of lips, tongue, throat or face, mouth ulcers, bruising or bleeding.